Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stopping all my Medications, please give your suggestion

Quick Break down Aug 1 2009 had a heart attack , Stent placed in put onto a mixture of Rx s been taking them for 51 days....I want to stop all meds.... Meds that I want to stop taking Plavix, Lipitor, Lopressor, Predication, Plaque nil ( Hydroxychloroquine ) What and how do you suggest that I do this?
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
DO NOT STOP ANY MEDICINES See you Doctor or another Doctor for 2nd opinion FIRST. For information about medicines and other health concerns you can also go to Web MD online. I have found it to be a useful resource as well. I understand about taking meds but you did not go through the surgery to then put yourself at risk. Get professional advise from those responsible for your care. As much fun and good help you may get here in this forum I would strongly suggest you trust your Medical team instead.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor